MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Differing information for second device: product identifier: g55241-zsle-20-56-zt, product lot # (mdr): 9426425, rpn: zsle-20-56-zt, expiration date: 01/24/2022, product lot #: 9426425, udi: (b)(4), manufacture date: 01/24/2019.(b)(4).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that a patient developed a type 3 endoleak following implantation of two zenith flex with spiral-z technology aaa endovascular graft iliac legs.Four cook grafts including a fenestrated main body graft were implanted on (b)(6) 2020.Approximately two months after initial implantation, during a follow-up visit, a ct scan revealed an endoleak from an unknown location which was believed to be a type 3.The patient was scheduled for a "limb extension or cuff procedure" as the physician was initially unsure which secondary procedural approach was appropriate.Several angiographies were completed and the right limb was relined from top to bottom.Additionally, two competitor leg grafts were implanted, one on each side as the exact location of the leaking was undetermined.A cook balloon was used on both sides and a final angiography was completed, showing no endoleaks present.A 30cc syringe was used throughout the procedure.No other adverse effects to the patient have been reported.The patient outcome has been described as "as expected, good and fixed".Other events regarding the patient's secondary procedure are also reported under patient identifier (b)(6).
 
Additional Manufacturer Narrative
Correction: upon completion of the investigation, this complaint was unable to be confirmed.Given the available information and expert image review derived from supplied imaging, it was determined that an endoleak did not form on this device/these devices.No further reports will be submitted regarding this event as it no longer meets the reporting criteria.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional patient/event details have been received since the previous medwatch report was sent.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10896986
Report Number1820334-2020-02176
Device Sequence Number11576849
Product Code MIH
UDI-Device Identifier10827002552422
UDI-Public(01)10827002552422(17)230401(10)13086717
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model NumberN/A
Device Catalogue NumberZSLE-20-74-ZT
Device Lot Number13086717
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2020
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
30CC SYRINGE; ZFEN-D-12-28-91-C; ZFEN-P-2-28-124-R
Outcome Attributed to Adverse Event Required Intervention;